# SDR ASAA12510942

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,683 hours, 1,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8322
- Condition: Faulty
- Location: Ac Bay
- Part time: 19,507 hours, 7,215 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION.  ON BITE TEST TCV FAULT LIGHT CAME ON.  REPLACED THE RIGHT TEMPERATURE CONTROL VALVE OPS NML REF MM 21 51 10 400 801.  BITE TEST AND LEAK CHECK GOOD PER SAME.
